| Model Number |
02.12.0003L |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed due to the femoral rotation which left the patient in valgus.The surgeon revised the femoral component and insert (1 year and 6 months after the primary), the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2000467: 97 items manufactured and released on (b)(6) 2020.Expiration date: (b)(6) 2025.No anomalies found related to the problem.To date, 96 items of the same lot have been sold without any similar reported event.